CSpace  > 数学所
A GENERALIZATION OF THE WANG SEQUENCE
Duan, Haibao
2011
Source PublicationHOMOLOGY HOMOTOPY AND APPLICATIONS
ISSN1532-0073
Volume13Issue:2Pages:37-42
AbstractThe classical Wang sequence (for cohomology of fiber bundles over a sphere) is extended to a more generalized setting, given by gluing together two disc bundles over manifolds along their boundaries.
KeywordWang sequence Gysins equence Thom isomorphism
DOI10.4310/HHA.2011.v13.n2.a3
Language英语
Funding Project973 Program[2011CB302400] ; NSFC[11131008]
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:000298001000003
PublisherINT PRESS BOSTON, INC
Citation statistics
Cited Times:1[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/12491
Collection数学所
AffiliationChinese Acad Sci, Hua Loo Keng Key Lab Math, Inst Math, Beijing 100190, Peoples R China
Recommended Citation
GB/T 7714
Duan, Haibao. A GENERALIZATION OF THE WANG SEQUENCE[J]. HOMOLOGY HOMOTOPY AND APPLICATIONS,2011,13(2):37-42.
APA Duan, Haibao.(2011).A GENERALIZATION OF THE WANG SEQUENCE.HOMOLOGY HOMOTOPY AND APPLICATIONS,13(2),37-42.
MLA Duan, Haibao."A GENERALIZATION OF THE WANG SEQUENCE".HOMOLOGY HOMOTOPY AND APPLICATIONS 13.2(2011):37-42.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Duan, Haibao]'s Articles
Baidu academic
Similar articles in Baidu academic
[Duan, Haibao]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Duan, Haibao]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.